# SDR ASAA2020062432831

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,940 hours, 8,382 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON MASTER CAUTION RECALL.  GROUNDED - YES.  FLT DECK PRIMARY TEMP CONTROL INOP. NR 2 PZTC LOGGED "FLT DECK TRIM VALVE".  PERFORMED FIM 21-62 TASK 832.  ETOPS GRD VERIFICATION NML, REF FIM 21-62 TASK 801.
